A Note on the Edge Guard Problem for Spiral Polygons

Xuehou TAN  

IEICE TRANSACTIONS on Information and Systems   Vol.E83-D   No.2   pp.283-284
Publication Date: 2000/02/25
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Theory/Models of Computation
computational geometry,  art gallery problem,  edge guards,  spiral polygons,  

Full Text: PDF(95.5KB)>>
Buy this Article

Two different examples have been respectively given by Aggarwal and Viswanathan to establish the necessity of (n + 2)/5 edge guards for spiral polygons. However, the former example is incorrect. To show why it is wrong, we give an alternate proof of sufficiency of (n + 2)/5 edge guards for spiral polygons. Our proof is simpler than the sufficiency proof given by Viswanathan.